Lacunary I-convergent sequences of fuzzy real numbers

Binod Chandra Tripathy, Amar Jyoti Dutta

Resumen


In this article we have studied on lacunary I-convergent sequences of fuzzy real numbers. We verify and establish some algebraic properties such as linearity, symmetric, convergence free etc. and also established some other results.

Palabras clave


Fuzzy real numbers; Lacunary sequence ; I-convergence ; Symmetric ; Convergence free ; Sequence algebra.

Texto completo:

PDF

Referencias


H. Altmok, Y. Altin, M. Et, Lacunary almost statistical convergence of fuzzy numbers, Thai J. Math., 2 (2), pp. 265-274, (2004).

Y. Altin, M. Et, R. Colak, Lacunary statistical and lacunary strongly convergence of generalized difference sequences of fuzzy numbers, Comput. Math. Appl., 52, pp. 1011-1020, (2006).

Y. Altin, M. Mursaleen, H. Altinok, Statistical summability (C, 1) for sequences of fuzzy real numbers and a Tauberian theorem, J. Intelligent Fuzzy Systems, 21 (6), pp. 379-384, (2010).

T. Bligin, Lacunary strongly ∆-convergent sequences of fuzzy numbers, Inf. Sci., 160 (1-4), pp. 201-206, (2004).

J. A. Friday, C. Orhan, Lacunary statistical convergence; Pacific J. Math., 160 (1), pp. 43-51, (1993).

A. R. Freedman, J. J. Sember, M. Raphael, Some Cesàro type summability spaces, Proc. London. Math. Soc., 37, pp. 508-520, (1978).

P. Kostyrko, T. Salat, W. Wilczynski, I-convergence, Real Anal. Exchange, 26 (2), pp. 669-686, (2000-2001).

F. Nuray, Lacunary statistical convergence of sequences of fuzzy numbers, Fuzzy Sets Systems, 99, pp. 353-356, (1998).

T. Salat, B. C. Tripathy, M. Ziman, On some properties of Iconvergence, Tatra Mt. Math. Publ., 28 , pp. 279-286, (2004).

T. Salat, B. C. Tripathy, M. Ziman, On I-convergence field, Italian J. Pure Appl., Math. 17, pp. 45-54, (2005).

E. Savas, New double sequence spaces of fuzzy numbers, Quaestiones Mathematicae, 33, pp. 449-456, (2010).

B. C. Tripathy, Matrix transformation between some classes of sequences, J. Math. Anal. Appl., 206, pp. 448-450, (1997).

B. C. Tripathy, On generalized difference paranormed statistically convergent sequences, Indian J. Pure Appl. Math. 35(5), pp. 655-663, (2004).

B. C. Tripathy, A. Baruah, New type of difference sequence spaces of fuzzy real numbers, Math. Modelling. Anal., 14 (3), pp. 391-397, (2009).

B. C. Tripathy, A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J., 50, pp. 565-574, (2010).

B. C. Tripathy, S. Borgogain, The sequence space m(M, φ, ∆n m, p)F , Math. Modelling Anal., 13 (4), pp. 577-586, (2008).

B. C. Tripathy, A. J. Dutta, On fuzzy real-valued double sequence spaces 2c p F , Math. Comput. Modelling, 46 (9-10), pp. 1294-1299, (2007).

B. C. Tripathy, A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Comput. Math. Appl., 59 (2), pp. 1031-1037, (2010).

B. C. Tripathy, B. Hazarika, I-convergent sequence spaces associated with multiplier sequence spaces, Math. Ineq. Appl., 11 (3), pp. 543- 548, (2008).

B. C. Tripathy, B. Hazarika, Paranormed I-convergent sequences spaces, Math. Slovaca, 59 (4), pp. 485-494, (2009).

B. C. Tripathy, B. Hazarika, I-convergent sequences spaces defined by Orlicz function, Acta Math. Appl. Sin. (Engl. Ser.), 27 (1), pp. 149-154, (2011).

B. C. Tripathy, S. Mahanta, On I-acceleration convergence of sequences, J. Franklin Inst., 347, pp. 591-598, (2010).

B. C. Tripathy, B. Sarma, Statistically convergent difference double sequence spaces, Acta Math. Sin., 24 (5), pp. 737-742, (2008).

B. C. Tripathy, B. Sarma, Sequence spaces of fuzzy real numbers de- fined by Orlicz functions, Math. Slovaca, 58 (5), pp. 621-628, (2008).

B. C. Tripathy, M. Sen, On generalized statistically convergent sequences, Indian J. Pure Appl. Math., 32 (11), pp. 1689-1694, (2001).

B. C. Tripathy, A. J. Dutta, Lacunary bounded variation sequence of fuzzy real numbers, J. Intelligent Fuzzy Systems, 24, pp. 185-189, (2013).




DOI: http://dx.doi.org/10.4067/S0716-09172015000300001

Enlaces refback

  • No hay ningún enlace refback.